It seems I have an infection from Restylane injection. What should I do?
Doctor Answers 5
Restylane and Infections
Restylane is a wonderful product for facial wrinkles. An infection from Restylane injections is an extremely rare occurrence. I would definitely consult a board certified dermatologist with a great deal of experience with facial injections and be monitored closely while you are on the antibiotics.
Sorry to hear about your circumstances.
All the best,
Infection from Restylane injection
You might also like...
Infection following Restylane
Facial infection following a filler injection is very uncommon particularly when the skin is properly prepped with a antiseptic such as alcohol, betadine or chlorhexidine.
All facial infections are an emergency when the spot of redness extends beyond the borders of the injection site. Tenderness, red lines, swelling and heat are all signs of spreading infection and should be evaluated emergently by the Emergency Department of a Hospital or the injector.
In your case, it appears that you have been initially cared for but will require on-going monitoring until the infection is resolved.
It may be necessary to dissolve the Restylane on the right side as it was in your case in order to completely heal the infection.
You will then have an opportunity to re inject the cheek once again at a later date.
I wish you the best with this!
Infection after restylane injection
Best of luck
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.